MathSciNet Relay Station
MathSciNet bibliographic data
MR1500427 34A25
Bôcher, Maxime Errata: "On regular singular points of linear differential equations of the second order whose coefficients are not necessarily analytic'' [Trans. Amer. Math. Soc. 1 (1900), no. 1, 40–52; 1500523]. Trans. Amer. Math. Soc. 1 (1900), no. 4, 507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement